# SDR P5CA2017061200175

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 69,972 hours, 11,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MAIN DECK FLOORBEAM CORRODED AT BS 2240, LBL 67.  CORROSION REMOVED IAW SRM 51-10-02, REV 79.  MEASURED REWORKED AREA ORIGINAL THICKNESS AND FOUND WITHIN ALLOWABLE LIMITS IAW SRM 53-00-51-1A-1, FIG 101, DETAIL II, REV 79.  REPAIRED IAW SRM 51-20-01, REV 79.
